# SDR AALA201608089004

- Difficulty date: August 5, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 47,722 hours, 27,563 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320271A
- Part serial: 7866
- Condition: Failed
- Location: Cockpit
- Part time: 19,332 hours, 11,987 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THAT THE FIRST OFFICERS WINDSHIELD SHATTERED CLIMBING THRU FL 200.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  LANDED WITHOUT FURTHER INCIDENT.  MAINTENENCE REPLACED THE FIRST OFFICERS WINDSHIELD IAW AMM 56-11-11 AND THE FIRST OFFICERS WINDOW HEAT CONTROLLER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 30-42-34.
